# SDR DL72S960548

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISIBLE CRACK IN STA 870 BULKHEAD WEB BELOW LOAD CONTROL VALVE BOX INSIDE PANEL 3455R.  CRACK MEASURES 3 INCHES LONG ON AFT SIDE OF WEB FROM LOAD CONTROL VALVE BOX CUTOUT, EXTENDING DOWN AND OUTBOARD.  REPAIRED PER SRM 53-10-9 FIG 13.
